# SDR ASOA2015041612605

- Difficulty date: March 19, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 29,816 hours, 20,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CORROSION ON FRAME BS 310 AT STR 26R.  BLENDED CORROSION REF SRM 51-42-06-001-001 & SRM 51-21-06-001-001-A01.  REPAIRED IAW STS EA 32-2015-108 AND DWG SH670-31630.  RECEIVED EO 32-2015-108 AND COMPLIED WITH EA 32-2015-108.
